# SDR REXA2013061001179

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 22,829 hours, 20,235 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED A BURNING ODOR IN COCKPIT.  INSPECTED AIR CONDITION SYSTEM IAW AMM 21-51-00, NO DEFECTS NOTED.  OK FOR SERVICE.
